Bounded gaps between primes

Yitang Zhang University of New Hampshire

Number Theory mathscidoc:1705.24005

Ann. of Math. , 179, (3), 1121–1174, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-05-31 10:23:15 uploaded by yauawardadmin ] [ 399 downloads ] [ 0 comments ]
@inproceedings{yitang2014bounded,
  title={Bounded gaps between primes},
  author={Yitang Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170531102315785724785},
  booktitle={Ann. of Math. },
  volume={179},
  number={3},
  pages={1121–1174},
  year={2014},
}
Yitang Zhang. Bounded gaps between primes. 2014. Vol. 179. In Ann. of Math. . pp.1121–1174. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170531102315785724785.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved